Alert archive / Tennessee / Flash Flood Warnings in 2014

Flash Flood Warning 10, NWS Nashville, TN

June 5, 20148 counties in Tennessee

NWS Nashville, TN issued this flash flood warning at Jun 5, 2014, 11:03 AM CDT for 8 counties in Tennessee. It was in force for 8 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2014, 11:03 AM CDT (16:03 UTC)
Expired
Jun 5, 2014, 7:00 PM CDT
In force
8 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Giles County, TN, Hickman County, TN, Humphreys County, TN, Lawrence County, TN, Lewis County, TN, Maury County, TN, Perry County, TN, Wayne County, TN

The radar

The Nashville radar (KOHX), 116 km from the middle of the area, began a volume at 16:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 11:17 AM CDTFLASH FLOODLobelville, TNMAIN STREET IN LOBELVILLE FLOODED
Jun 5, 11:20 AM CDTFLASH FLOOD7 Nw Ethridge, TN15 TO 20 PLACES WITH ROADS WASHED OUT DUE TO FLOODING IN NORTHERN LAWRENCE COUNTY
Jun 5, 11:55 AM CDTHEAVY RAIN 5.52 W Columbia, TN
Jun 5, 12:00 PM CDTFLASH FLOOD5 W Centerville, TN*** 1 FATAL *** VEHICLE SWEPT OFF ROAD NEAR BEAVER CREEK DAM IN CENTERVILLE. 1 FATALITY
Jun 5, 6:55 PM CDTFLASH FLOOD5 S Hohenwald, TNFLOODING CONTINUES WITH A LOT OF HIGH WATER....ROADS CLOSED...AND BRIDGES WASHED OUT IN THE BUFFALO RIVER AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 4.1 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 360 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
360 J/kg
Mixed-layer CIN
-168 J/kg
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

225 
WGUS54 KOHX 051603
FFWOHX
TNC055-081-085-099-101-119-135-181-052200-
/O.NEW.KOHX.FF.W.0010.140605T1603Z-140605T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1103 AM CDT THU JUN 5 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GILES COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF PULASKI...
  HICKMAN COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF CENTERVILLE...
  SOUTHERN HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
  NORTHERN LAWRENCE COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF LAWRENCEBURG...
  LEWIS COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF HOHENWALD...
  MAURY COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF COLUMBIA...
  PERRY COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF LINDEN...
  NORTHEASTERN WAYNE COUNTY IN MIDDLE TENNESSEE...

* UNTIL 500 PM CDT THURSDAY

* AT 1100 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS THAT WILL IMPACT THE WARNED AREA INTO THIS
  AFTERNOON. WIDESPREAD RAINFALL AMOUNTS OF 4 TO 8 INCHES HAVE 
  FALLEN...AND ADDITIONAL RAINFALL WILL QUICKLY LEAD TO DANGEROUS 
  FLASH FLOODING IN THE WARNED AREA. NUMEROUS WATER RESCUES AND ROAD 
  CLOSURES HAVE ALSO BEEN RECEIVED...AND RESIDENTS ARE URGED TO 
  AVOID WATER COVERED ROADS AND OTHER FLOOD PRONE AREAS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HURRICANE 
  MILLS...NEW JOHNSONVILLE...LAWRENCEBURG...HOHENWALD...COLUMBIA... 
  CENTERVILLE...LOBELVILLE...AND PLEASANTVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3565 8803 3572 8804 3576 8799 3590 8793
      3593 8793 3594 8801 3598 8803 3611 8794
      3576 8696 3534 8697 3525 8682 3499 8684
      3499 8697

$$

05
3 follow-up statements
639 
WGUS74 KOHX 051848
FFSOHX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
148 PM CDT THU JUN 5 2014

TNC055-081-085-099-101-119-135-181-052200-
/O.CON.KOHX.FF.W.0010.000000T0000Z-140605T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PERRY TN-WAYNE TN-GILES TN-HICKMAN TN-HUMPHREYS TN-LAWRENCE TN-
LEWIS TN-MAURY TN-
148 PM CDT THU JUN 5 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
MAURY...LEWIS...NORTHERN LAWRENCE...SOUTHERN HUMPHREYS...HICKMAN...
GILES...NORTHEASTERN WAYNE AND PERRY COUNTIES...

AT 142 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LARGE AREA OF THUNDERSTORMS APPROACHING THE WARNED AREA. 
THESE STORMS ARE PRODUCING INTENSE RAINFALL RATES IN EXCESS OF 4 
INCHES PER HOUR...LEADING TO 1 HOUR RAINFALL AMOUNTS OF 2 TO 3 
INCHES. AS THESE STORMS MOVE THROUGH THE WARNED AREA...EXPECT FLASH 
FLOODING TO RAPIDLY DEVELOP...ESPECIALLY IN LOW LYING AND FLOOD 
PRONE AREAS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HURRICANE   
MILLS...NEW JOHNSONVILLE...LAWRENCEBURG...HOHENWALD...COLUMBIA...   
CENTERVILLE...LOBELVILLE...AND PLEASANTVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 

&&

LAT...LON 3565 8803 3572 8804 3576 8799 3590 8793
      3593 8793 3594 8801 3598 8803 3611 8794
      3576 8696 3534 8697 3525 8682 3499 8684
      3499 8697

$$

05
111 
WGUS74 KOHX 052118
FFSOHX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
418 PM CDT THU JUN 5 2014

TNC055-081-085-099-101-119-135-181-052200-
/O.CON.KOHX.FF.W.0010.000000T0000Z-140605T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PERRY TN-WAYNE TN-GILES TN-HICKMAN TN-HUMPHREYS TN-LAWRENCE TN-
LEWIS TN-MAURY TN-
418 PM CDT THU JUN 5 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
MAURY...LEWIS...NORTHERN LAWRENCE...SOUTHERN HUMPHREYS...HICKMAN...
GILES...NORTHEASTERN WAYNE AND PERRY COUNTIES...

AT 416 PM CDT...THUNDERSTORMS PRODUCING FLASH FLOODING WERE MOVING 
THROUGH THE WARNED AREA. THESE STORMS ARE PRODUCING INTENSE RAINFALL 
RATES IN EXCESS OF 3 INCHES PER HOUR...LEADING TO 1 HOUR RAINFALL 
AMOUNTS OF 1 TO 2 INCHES. AS THESE STORMS MOVE THROUGH THE WARNED 
AREA...EXPECT FLASH FLOODING TO RAPIDLY DEVELOP...ESPECIALLY IN LOW 
LYING AND FLOOD PRONE AREAS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HURRICANE   
MILLS...NEW JOHNSONVILLE...LAWRENCEBURG...HOHENWALD...COLUMBIA...   
CENTERVILLE...LOBELVILLE...AND PLEASANTVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 

&&

LAT...LON 3565 8803 3572 8804 3576 8799 3590 8793
      3593 8793 3594 8801 3598 8803 3611 8794
      3576 8696 3534 8697 3525 8682 3499 8684
      3499 8697

$$

05
410 
WGUS54 KOHX 052145
FFWOHX
TNC055-081-085-099-101-119-135-181-060000-
/O.EXT.KOHX.FF.W.0010.000000T0000Z-140606T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
445 PM CDT THU JUN 5 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  GILES COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF PULASKI...
  HICKMAN COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF CENTERVILLE...
  SOUTHERN HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
  NORTHERN LAWRENCE COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF LAWRENCEBURG...
  LEWIS COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF HOHENWALD...
  MAURY COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF COLUMBIA...
  PERRY COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF LINDEN...
  NORTHEASTERN WAYNE COUNTY IN MIDDLE TENNESSEE...

* UNTIL 700 PM CDT

* AT 438 PM CDT...FLASH FLOODING REMAINS A THREAT AS HEAVY RAIN 
  MOVES THROUGH THE WARNED AREA. THESE STORMS ARE GRADUALLY 
  WEAKENING...AND THE RAIN IS EXPECTED TO END SOON. HOWEVER...DUE TO 
  THE HEAVY RAIN THIS MORNING...RUNOFF FROM THESE STORMS WILL 
  QUICKLY LEAD TO FLASH FLOODING IN LOW LYING AND FLOOD PRONE AREAS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
  HURRICANE MILLS...NEW JOHNSONVILLE...LAWRENCEBURG...HOHENWALD... 
  COLUMBIA...CENTERVILLE...LOBELVILLE...AND PLEASANTVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 

&&

LAT...LON 3565 8803 3572 8804 3576 8799 3590 8793
      3593 8793 3594 8801 3598 8803 3611 8794
      3576 8696 3534 8697 3525 8682 3499 8684
      3499 8697

$$

05

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 9:46 AM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jun 5, 9:46 AM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
946 AM CDT THU JUN 5 2014

.MORNING UPDATE...

SHOWERS AND THUNDERSTORMS CONTINUE ALONG AND SOUTH OF A
BOUNDARY...MAINLY ALONG AND SOUTH OF I-40. CONVECTION FROM LAST
NIGHT THROUGH THIS MORNING HAS PRODUCED ANYWHERE FROM 2 INCHES OF
RAIN UP TO NEAR 8 INCHES ACROSS SOUTHWEST MIDDLE TN. MAIN FRONTAL
BOUNDARY LOOKS TO BE NEAR THE TN/KY BORDER AND WITH AMPLE MOISTURE
POOLING ALONG IT AND A CONVECTIVE COMPLEX UPSTREAM...MORE SHOWERS
AND THUNDERSTORMS ARE LIKELY. WIDESPREAD ADDITIONAL RAINFALL
AMOUNTS OVER SW MIDDLE TN SHOULD RANGE FROM 2-3 INCHES...WITH
LOCALLY MUCH HIGHER AMOUNTS POSSIBLE THROUGH TONIGHT AND THROUGH
FRIDAY NIGHT GIVEN THE ACTIVE FLOW AND POTENTIAL FOR A FEW
CONVECTIVE COMPLEXES. WITH THAT...WILL ISSUE A FLASH FLOOD WATCH
FOR THE WRN/SWRN AREA OF MIDDLE TN THROUGH FRIDAY NIGHT AT
MIDNIGHT.

MCS OVER THE PLAINS SHOULD CONTINUE TO THE ESE...WHICH MAY CLIP
OUR SWRN CWA LATER TODAY. SHOWERS AND STORMS SHOULD CONTINUE AHEAD
OF THAT REGARDLESS...WITH FLASH FLOODING BEING THE MAIN IMMEDIATE
THREAT...AND ANY STRONG STORMS BEING CAPABLE OF PRODUCING SMALL
HAIL OR STRONG WINDS.

WATCH OUT SOON...ALONG WITH THE FORECAST UPDATE.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR TNZ023>025-056>061-
093>095.

&&

AL
Hazardous weather outlook, Jun 5, 10:05 AM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
1005 AM CDT THU JUN 5 2014

TNZ005>011-026>034-062>066-075-077>080-061515-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-CHEATHAM-
DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-
RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN-
GRUNDY-VAN BUREN-
1005 AM CDT THU JUN 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT.
SOME STORMS MAY BE STRONG WITH GUSTY WINDS AND SMALL HAIL. LOCALLY
HEAVY RAINFALL WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AGAIN ON
FRIDAY. SOME STORMS MAY BE STRONG WITH GUSTY WINDS AND SMALL
HAIL. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT ANY SEVERE WEATHER OR HEAVY RAINFALL AMOUNTS TO THE
NATIONAL WEATHER SERVICE IN NASHVILLE.

TNZ023>025-056>061-093>095-061515-
HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-
MARSHALL-WAYNE-LAWRENCE-GILES-
1005 AM CDT THU JUN 5 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH FRIDAY EVENING. RAINFALL
AMOUNTS OF ANYWHERE FROM 2 TO 8 INCHES HAVE OCCURRED ACROSS
SOUTHWEST MIDDLE TENNESSEE...WITH ADDITIONAL AMOUNTS OF AT LEAST 2
TO 3 INCHES EXPECTED THROUGH FRIDAY NIGHT. LOCALLY HIGHER RAINFALL
AMOUNTS WILL BE LIKELY. WITH ONGOING FLOODING...ANY ADDITIONAL
RAINFALL WILL FALL ON SATURATED GROUND...RESULTING IN FLASH
FLOODING AS WELL AS MINOR RIVER AND STREAM FLOODING.

THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS
SOUTHWEST MIDDLE TENNESSEE THROUGH TONIGHT...GENERALLY SOUTH OF A
LINE FROM ERIN TO SHELBYVILLE. THE MAIN THREATS WILL BE DAMAGING
WINDS AND LARGE HAIL.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH FRIDAY EVENING. RAINFALL
AMOUNTS OF ANYWHERE FROM 2 TO 8 INCHES HAVE OCCURRED ACROSS
SOUTHWEST MIDDLE TENNESSEE...WITH ADDITIONAL AMOUNTS OF AT LEAST 2
TO 3 INCHES EXPECTED THROUGH FRIDAY NIGHT. LOCALLY HIGHER RAINFALL
AMOUNTS WILL BE LIKELY. WITH ONGOING FLOODING...ANY ADDITIONAL
RAINFALL WILL FALL ON SATURATED GROUND...RESULTING IN FLASH
FLOODING AS WELL AS MINOR RIVER AND STREAM FLOODING.

STRONG TO SEVERE STORMS WILL ALSO BE POSSIBLE FRIDAY. THE MAIN
THREATS WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT SEVERE WEATHER OR HEAVY RAINFALL AMOUNTS TO THE NATIONAL
WEATHER SERVICE IN NASHVILLE.

55

In the hours before

Local storm report, Jun 5, 10:34 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1034 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     FLASH FLOOD      CENTERVILLE             35.79N  87.45W
06/05/2014                   HICKMAN            TN   FACEBOOK

            SEVERAL ROADS FLOODED ALL ACROSS HICKMAN COUNTY

&&

EVENT NUMBER OHX1400369

SHAMBURGER
Local storm report, Jun 5, 10:37 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1037 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLASH FLOOD      PULASKI                 35.20N  87.03W
06/05/2014                   GILES              TN   EMERGENCY MNGR

            WIDESPREAD FLOODING ACROSS GILES COUNTY WITH SEVERAL
            ROAD CLOSURES. TWO WATER RESCUES FROM VEHICLES.

&&

EVENT NUMBER OHX1400370

SHAMBURGER
Local storm report, Jun 5, 10:44 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1044 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     TSTM WND DMG     5 WNW ETHRIDGE          35.34N  87.39W
06/05/2014                   LAWRENCE           TN   FACEBOOK

            SEVERAL TREES SNAPPED AND UPROOTED ACROSS NORTHERN
            LAWRENCE COUNTY INCLUDING ON OAKS ROAD.

&&

EVENT NUMBER OHX1400371

SHAMBURGER
Local storm report, Jun 5, 10:56 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1056 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     FLASH FLOOD      7 NW ETHRIDGE           35.39N  87.41W
06/05/2014                   LAWRENCE           TN   EMERGENCY MNGR

            *** 1 FATAL *** ROAD ERODED BY FLOOD WATER...SWEPT CAR
            55 YARDS OFF ROAD. 1 FATALITY

&&

EVENT NUMBER OHX1400372

11
Local storm report, Jun 5, 10:57 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1057 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     TSTM WND DMG     COLUMBIA                35.62N  87.05W
06/05/2014                   MAURY              TN   911 CALL CENTER

            NUMEROUS TREES DOWN ACROSS THE ENTIRE COUNTY.

&&

EVENT NUMBER OHX1400373

SHAMBURGER
Local storm report, Jun 5, 10:58 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1058 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND DMG     WOODLAWN                36.54N  87.51W
06/04/2014                   MONTGOMERY         TN   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES BLOWN DOWN AROUND
            WOODLAWN

1250 AM     TSTM WND DMG     CENTERVILLE             35.79N  87.45W
06/05/2014                   HICKMAN            TN   AMATEUR RADIO

            SIGNIFICANT WIND DAMAGE REPORTED THROUGHOUT
            CENTERVILLE. ROOF DAMAGE TO A HOTEL AND TOBACCO STORE.
            OTHER ALUMINIUM ROOFS PEELED BACK WITH BILLBOARDS BLOWN
            DOWN AND POWER OUTAGES.

0125 AM     LIGHTNING        6 SE NASHVILLE          36.11N  86.71W
06/05/2014                   DAVIDSON           TN   BROADCAST MEDIA

            CHURCH STRUCK BY LIGHTNING ON VULTEE BLVD AND DESTROYED
            BY FIRE

0130 AM     TSTM WND DMG     FRANKLIN                35.93N  86.84W
06/05/2014                   WILLIAMSON         TN   TWITTER

            NUMEROUS TREES BLOWN DOWN IN FRANKLIN ON HENPECK LANE
            AND OAK LEAF DRIVE AND POWER POLE SNAPPED.

0130 AM     TSTM WND DMG     COLUMBIA                35.62N  87.05W
06/05/2014                   MAURY              TN   911 CALL CENTER

            NUMEROUS TREES DOWN ACROSS THE ENTIRE COUNTY.

0230 AM     TSTM WND DMG     SHELBYVILLE             35.49N  86.45W
06/05/2014                   BEDFORD            TN   FACEBOOK

            TREES BLOWN DOWN IN SHELBYVILLE

0232 AM     HAIL             WHITE HOUSE             36.46N  86.67W
06/05/2014  E1.00 INCH       ROBERTSON          TN   BROADCAST MEDIA

            FACEBOOK REPORT RECIEVED OF QUARTER SIZE HAIL IN WHITE
            HOUSE BY FORECAST MEDIA.

0630 AM     TSTM WND DMG     5 WNW ETHRIDGE          35.34N  87.39W
06/05/2014                   LAWRENCE           TN   FACEBOOK

            SEVERAL TREES SNAPPED AND UPROOTED ACROSS NORTHERN
            LAWRENCE COUNTY INCLUDING ON OAKS ROAD.

0700 AM     FLASH FLOOD      HOHENWALD               35.55N  87.56W
06/05/2014                   LEWIS              TN   FACEBOOK

            PUBLIC REPORTS MAJOR FLOODING IN HOHENWALD WITH HIGHWAY
            412 UNDER WATER

0710 AM     TSTM WND DMG     PULASKI                 35.20N  87.03W
06/05/2014                   GILES              TN   EMERGENCY MNGR

            NUMEROUS TREES DOWN ALL ACROSS GILES COUNTY

0800 AM     FLASH FLOOD      7 NW ETHRIDGE           35.39N  87.39W
06/05/2014                   LAWRENCE           TN   EMERGENCY MNGR

            WIDESPREAD FLOODING REPORTED ACROSS NORTHERN LAWRENCE
            COUNTY. WATER RESCUE OF 3 PEOPLE OUT OF FLOODED HOUSE AT
            35 WATERFORK ROAD IN HENRYVILLE. BUFFALO ROAD AT SR 242
            DOWN TO 1 LANE DUE TO FLOODING. SR 240 HAS 1 FOOT OF
            WATER OVER ROAD.

0800 AM     HEAVY RAIN       HOHENWALD               35.55N  87.56W
06/05/2014  M7.33 INCH       LEWIS              TN   FACEBOOK

            OVERNIGHT RAINFALL TOTAL THROUGH 8AM

0805 AM     FLASH FLOOD      LAWRENCEBURG            35.25N  87.34W
06/05/2014                   LAWRENCE           TN   TWITTER

            BRANCH DRIVE AND LANCE DRIVE FLOODED IN LAWRENCEBURG

0850 AM     FLASH FLOOD      COLUMBIA                35.62N  87.05W
06/05/2014                   MAURY              TN   FACEBOOK

            ONE WATER RESCUE PERFORMED ACROSS MAURY COUNTY

0855 AM     HEAVY RAIN       LOBELVILLE              35.75N  87.80W
06/05/2014  M7.45 INCH       PERRY              TN   MESONET

            BUFFALO RIVER GAUGE AT LOBELVILLE MEASURED 7.45 INCHES
            OF RAIN AS OF 855 AM.

0930 AM     FLASH FLOOD      7 NW ETHRIDGE           35.39N  87.41W
06/05/2014                   LAWRENCE           TN   EMERGENCY MNGR

            *** 1 FATAL *** ROAD ERODED BY FLOOD WATER...SWEPT CAR
            55 YARDS OFF ROAD. 1 FATALITY

1015 AM     FLASH FLOOD      CENTERVILLE             35.79N  87.45W
06/05/2014                   HICKMAN            TN   FACEBOOK

            SEVERAL ROADS FLOODED ALL ACROSS HICKMAN COUNTY

1030 AM     FLASH FLOOD      PULASKI                 35.20N  87.03W
06/05/2014                   GILES              TN   EMERGENCY MNGR

            WIDESPREAD FLOODING ACROSS GILES COUNTY WITH SEVERAL
            ROAD CLOSURES. TWO WATER RESCUES FROM VEHICLES.

&&

EVENT NUMBER OHX1400358 OHX1400357 OHX1400366 OHX1400362 OHX1400373
OHX1400367 OHX1400356 OHX1400371 OHX1400365 OHX1400368 OHX1400359
OHX1400361 OHX1400360 OHX1400364 OHX1400363 OHX1400372 OHX1400369
OHX1400370

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 9:15 PM CDTSpecial Weather StatementOHXClay30 min
Jun 4, 10:05 PM CDTSpecial Weather StatementOHXSumner25 min
Jun 4, 10:11 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart49 min
Jun 4, 10:32 PM CDTSpecial Weather StatementOHXMacon28 min
Jun 4, 10:55 PM CDTSpecial Weather StatementOHXSmith, Trousdale35 min
Jun 4, 11:09 PM CDTTornado WarningOHXDickson, Montgomery36 min
Jun 5, 12:03 AM CDTSevere Thunderstorm WarningOHXHumphreys42 min
Jun 5, 12:31 AM CDTSpecial Weather StatementOHXHickman29 min
Jun 5, 12:55 AM CDTSpecial Weather StatementOHXRobertson50 min
Jun 5, 1:03 AM CDTSpecial Weather StatementOHXMaury, Williamson42 min
Jun 5, 1:42 AM CDTSpecial Weather StatementOHXBedford, Giles, Marshall, Rutherford33 min
Jun 5, 1:54 AM CDTSevere Thunderstorm WarningOHXBedford, Marshall36 min
Jun 5, 2:19 AM CDTSpecial Weather StatementOHXHickman, Humphreys41 min
Jun 5, 2:25 AM CDTSpecial Weather StatementOHXSumner35 min
Jun 5, 2:30 AM CDTSevere Thunderstorm WarningOHXRobertson, Sumner15 min
Jun 5, 3:01 AM CDTAreal Flood AdvisoryOHXDickson, Hickman, Humphreys3 hr
Jun 5, 3:14 AM CDTSpecial Weather StatementOHXGrundy31 min
Jun 5, 3:31 AM CDTSpecial Weather StatementOHXHickman29 min
Jun 5, 3:37 AM CDTFlash Flood WarningOHXHickman, Humphreys3 hr
Jun 5, 3:41 AM CDTSpecial Weather StatementOHXMarshall34 min
Jun 5, 3:46 AM CDTSpecial Weather StatementOHXPerry44 min
Jun 5, 3:51 AM CDTSpecial Weather StatementOHXMaury39 min
Jun 5, 4:15 AM CDTSpecial Weather StatementOHXLewis45 min
Jun 5, 4:19 AM CDTAreal Flood AdvisoryOHXPerry3 hr
Jun 5, 4:25 AM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Lewis, Marshall, Maury50 min
Jun 5, 4:48 AM CDTFlash Flood WarningOHXHickman, Perry3 hr
Jun 5, 5:02 AM CDTSpecial Weather StatementOHXGiles, Lawrence43 min
Jun 5, 5:18 AM CDTSpecial Weather StatementOHXGiles27 min
Jun 5, 5:58 AM CDTFlash Flood WarningOHXDickson, Giles, Hickman, Humphreys, Lawrence, Lewis and 2 more5 hr
Jun 5, 6:27 AM CDTSpecial Weather StatementOHXGiles, Lawrence63 min
Jun 5, 6:53 AM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Marshall37 min
Jun 5, 8:15 AM CDTFlash Flood WarningOHXHickman, Lewis, Perry3 hr
Jun 5, 8:17 AM CDTRiver Flood WarningOHXPerry35 hr
Jun 5, 8:20 AM CDTFlash Flood WarningOHXGiles, Lawrence, Lewis, Marshall, Perry, Wayne3 hr
Jun 5, 8:27 AM CDTSpecial Weather StatementOHXWilliamson48 min
Jun 5, 8:33 AM CDTSpecial Weather StatementOHXLewis42 min
Jun 5, 9:41 AM CDTSpecial Weather StatementOHXGiles64 min
Jun 5, 10:01 AM CDTFlash Flood WatchOHXDickson, Giles, Hickman, Houston, Humphreys, Lawrence and 6 more30 hr
Jun 5, 1:57 PM CDTFlash Flood WarningOHXGiles, Lawrence, Perry, Wayne5 hr
Jun 5, 2:01 PM CDTSpecial Weather StatementOHXPerry, Wayne59 min
Jun 5, 2:38 PM CDTRiver Flood AdvisoryOHXGiles34 hr
Jun 5, 3:22 PM CDTSevere Thunderstorm WarningOHXHickman, Lawrence, Lewis, Perry, Wayne68 min
Jun 5, 3:27 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys53 min
Jun 5, 3:30 PM CDTRiver Flood AdvisoryOHXHickman3 hr
Jun 5, 3:57 PM CDTSevere Thunderstorm WarningOHXGiles33 min
Jun 5, 6:39 PM CDTRiver Flood WarningOHXHickman18 hr

Nearby

Flash Flood Warnings in Tennessee, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.